# SDR CALA2018041101147

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 61,254 hours, 21,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A26103
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC INSPECTION ON THE RT BS 727 LOWER FRAME,  FOUND CRACKED.  REPAIRED IAW EA 5310-06135, REV B, OP 005.
